# SDR COMA0360221

- Difficulty date: May 2, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 16,392 hours, 14,863 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 600908002
- Condition: Frozen
- Location: Right Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND AILERON CABLE PULLEY FROZEN IN RIGHT WING NEAR THE INBOARD AILERON HINGE POINT. W.S. 282.0 DURING E.O. 27-081A.  REMOVED DEFECTIVE PULLEY AND INSTALLED A SERVICEABLE PULLEY.
